Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I feel bit uncomfortable in breathing, please help

Hi, I have been working in Bangalore for the last 6 years. After I moved towards oldmadras road, due to lot of dust, I am facing bit of dust allergy(I think so).I feel bit uncomfortable in breathing sometimes during night(sometimes if its cold also). So, I use Otrovino nosal drops, it looks OK then. What do you think is the right cause for this and should I consult ENT specialist or allergy specialist? When I consulted a general physician first, he advised me of some medicines and otrovin. My nose is blocked and I feel I have flum for long periods(sneezing nose even though I dont have cold)
Asked On : Thu, 7 Jan 2010
Answers:  2 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
otrivin nasal drops should not be used too often as they can cause
a lot of side effects. a dust allergy cannot be cured- only controlled by medicine take a few precautions like using a mask and drinking atleast 2 ltrs of water per day to reduce your symptoms. Dust allergy causes extra mucus secretion and neezing
which causes your nose to get blocked IF you have a physical defect- Like a DNS- thatis the middle partition of your nose is bent to one side then it worsens the problem causing total blocking of your noseand sometimes recurrent cold cough/ sinusitis/ ear infections. you can try doing steam inhalation if you are feeling breatless/ sneezing you can take a simple antiallergic like avil 25 but avoid using the otrivin drops. YOu can see Dr. Hariram at chinmaya mission hospital the hospital phone number is 25280461
Answered: Mon, 18 Jan 2010
  Anonymous's Response

An allergy specialist will be of immense help to you. Go for immunotherapy.

Answered: Thu, 7 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor